Open Access
March, 1952 On the Structure of Balanced Incomplete Block Designs
W. S. Connor Jr.
Ann. Math. Statist. 23(1): 57-71 (March, 1952). DOI: 10.1214/aoms/1177729485


In this paper there are developed for the first time analytical methods for the investigation of the structure of unsymmetrical balanced incomplete block designs. Two unsymmetrical balanced incomplete block designs are proved to be impossible, and for such designs in general, inequalities are found for the number of treatments common to two blocks.


Download Citation

W. S. Connor Jr.. "On the Structure of Balanced Incomplete Block Designs." Ann. Math. Statist. 23 (1) 57 - 71, March, 1952.


Published: March, 1952
First available in Project Euclid: 28 April 2007

zbMATH: 0046.36102
MathSciNet: MR45682
Digital Object Identifier: 10.1214/aoms/1177729485

Rights: Copyright © 1952 Institute of Mathematical Statistics

Vol.23 • No. 1 • March, 1952
Back to Top